# SDR DLM88040373

- Difficulty date: April 26, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 44,599 hours, 36,111 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 591096257
- Condition: Broken
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPN 5924AD FOUND LOWER MECHANICAL STOP MAKE CONTACT WITH JACKSCREW STOP.  LOWER STOP BROKE OFF.  REPLACED JACKSCREW ASSEMBLY.
